Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Breasts seem to hurt more often. Had breast implants for about 8 years

Hello, I have had breast implants for about 8 years. They began hurting about 6 months ago around the time of my period. Now, it seems that my breasts seem to hurt more often. Like two to three times a week. I ve looked on the Internet and can t find any information. I get an annual Mammogram only because I feel I should and the last one showed no signs. I am up for my next one in about a month.
Asked On : Fri, 10 Dec 2010
Answers:  1 Views:  94
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Lab Tests
Medical Topics
Nephrologist 's  Response
Thanks for the query

It is normal for the breasts to become tender during periods. If u are not having fever, u dont have any localizing tenderness then u can wait until your next scan. Also see for any lumps, i am assuming u have dont that and u dont have any
For now take an analgesic like aceclofenac to tackle the pain
have a healthy living
Answered: Thu, 25 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor